# SDR SWAA052960

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 1,268 hours, 742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 7003661
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERWING SIDEWALL EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK BALLAST PER MM.
